# SDR QXEA2025051200176

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N658QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000945
- Aircraft time: 4,891 hours, 3,940 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 426000186
- Part serial: 260487
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2215- IN CRUISE AUTO BRAKE FAIL MASTER CAUTION APPEARED ON CAS FOR APPROXIMATLY 30 SECONDS AND EXTINGUISHED IT DID NOT REAPPEAR. PLACED ON MEL 32-41-02A. MEL CLEARED 5/9 BY INTERROGATED CMC FOUND FAULT CODE 32410003AM REPLACED THRUST CONTROL QUADRANT ASSY IAW E175 AMM 76-11-01-000/400-801 OPS TEST GOOD REF LP 1113162 FOR LLM RTS TEST AND STATEMENT. MTX PROCEDURES OF MEL 32-41-02 (A) REVERSED. PERFORMED MAIN BRAKE AUTO BRAKE SYSTEM FUNCTIONAL TEST IAW E175 AMM 32-41-02-720-801-A FUNCTIONAL TEST GOOD NFDN PLACARDS REMOVED MTX CTRL NOTIFIED THIS CLEARS DEFECT. RETURNED TO SERVICE.
